زینب آیاتی
دانشکده: دانشکده فنی و مهندسی شرق گیلان
گروه: گروه مهندسی کامپیوتر و علوم مهندسی
University of Guilan
صفحه اصلی | ورود به سیستم | | English
زینب آیاتی

رتبه علمی: استادیار

دانشکده: دانشکده فنی و مهندسی شرق گیلان

گروه: گروه مهندسی کامپیوتر و علوم مهندسی



بیوگرافی :: تحصیلات :: تالیفات :: دروس :: سوالات نمونه :: نتایج امتحانات :: CV :: ارتباط


[ ویرایش نشده است ]


 مقطع کارشناسی : دانشگاه خوارزمی (تربیت معلم تهران) در رشته ریاضی

مقطع کارشناسی ارشد :رشته ریاضیات کاربری ، دانشگاه گیلان

مقطع دکتری :دانشگاه گیلان -رشته ریاضیات کاربردی گرایش حل عددی معادلات تابعی



 

Neumann method for solving conformable fractional Volterra integral equations, Computational Methods for Differential Equations,2020

 

Application of the invariant subspace method in conjunction with the fractional Sumudu’s transform to a nonlinear conformable time-fractional dispersive equation of the fifth order,Computational Methods for Differential Equations, 2019

 

Mellin transform and conformable fractional operator: applications, SeMA Journal,2019

 

Analytic solution for second-order fractional differential equations via OHAM, Journal of Fractional Calculus and Applications, 2019

 

The Fractional Differential Model of HIV-1 Infection of CD4+ T-Cells with Description of the Effect of Antiviral Drug Treatment, , Computational and mathematical methods in medicine, 2019

 

Optimal homotopy asymptotic method for first-order conformable fractional differential equations,Journal of fractional calculus and Applications, 2019

 

Analytical study of exact traveling wave solutions for time-fractional nonlinear Schrödinger equations, Optical and Quantum Electronics,2018

 

A class of Runge–Kutta methods for nonlinear Volterra integral equations of the second kind with singular kernels, Advances in Difference Equations, 2018

 

Resonant solitons to the nonlinear Schrödinger equation with different forms of nonlinearities, Optik, 2018

 

New exact solutions of the Tzitzéica-type equations in non-linear optics using the expa function method, Journal of Modern Optics, 2018

 

A new operational approach for solving weakly singular integro-differential equations, Hacettepe Journal of Mathematics and Statistics, 2018

 

The first integral method for solving some conformable fractional differential equations, Optical and Quantum Electronics, 2018

 

Analytical solutions for conformable fractional Bratu-type equations, International journal of applied mathematical research, 2018

 

New exact traveling wave solutions of the Tzitzéica type equations using a novel exponential rational function method, Optik-International Journal for Light and Electron Optics, 2017

 

New exact solutions of the Tzitzéica type equations arising in nonlinear optics using a modified version of the improved -expansion method, Optical and Quantum Electronics, 2017

 

Application of Kudryashov and functional variable methods to the strain wave equation in microstructured solids, Nonlinear Engineering, 2017

 

 Analytical approach to fractional Fokker–Planck equations by new homotopy perturbation method, the journal of mathematics and computer sciences,9 (2014) 426-437

 

New Iterative method and its convergence, Walailak journal of science and technology, 11(12) (2014)

 

Solution of the burgers equation by the method of line, American journal of numerical Analysis, 2(1) (2014) 1-3

 

Exact solutions of nonlinear (2 + 1)-dimension nonlinear dispersive long wave and coupled Boiti–Leon–Pempinelli equations by using the modified Simple equation method, World Applied Programming,3(12) (2013) 565-571

 

Extension of Exp-function method for ordinary differential equations, World Applied Programming, 3(9) (2013) 401-405

 

Expansion method for related equations to the Zhiber–Shabat equation, Global Journal of Mathematical Analysis, 1(3) (2013) 97-103

 

Application of Exp-function method to Fornberg-Whitham equation, International journal of Mathematics and Engineering with computers, (2013

 

He’s Homotopy perturbation method for biological species living together, International Journal of Applied Mathematical research, 2(1) (2013) 44-48

 

Application of expansion method to two concert problem, International Journal of Applied Mathematical research, 2(1) (2013) 49-54

 

New technique to solve nonlinear differential-difference systems, World Applied Sciences Journal (WASJ), 19(6) (2012) 823-827

 


Exp and Modified Exp function methods for nonlinear Drinfeld–Sokolov system, Journal of King Saud University, 24 (4) (2012) 315-318

 

Improved G’/G-Expansion Method andComparing with Tanh-Coth Method, Applications and Applied Mathematics, 6(1) (2011) 240-250

 

.Trigonometric methods as a special case of Exp function method,Modeling, Simulation and Applied Optimization (ICMSAO), 2011

 

An approximation to the solution of Ginzburg – Landau equation by He,shomotopy perturbation method, Applications and Applied .Mathematics , 5(10) (2010), 1672 - 1681 

 

Application of Exp-function method to EW-Burgers equation, numerical methods partial differential equation, 26(6) (2010) 1476-1482

 

Homotopy perturbation method for homogeneous Smoluchowski"s equation, Numerical Methods for Partial Differential Equations, 26(5) (2010) 1146-1153 

 

Application of expansion method to the (2+1)-dimensional dispersive long wave equation, Iranian journal of Optimization (IJO), 2010

 

A Maple Program for the second kind of Volterra Integral Equations by Homotopy perturbation Method, International Mathematical Forum, 5(67) (2010), 3323 - 3326

 

Exp-function method for solving the (2 + 1)-dimensional generalized Nizhnik–Novikov–Veselov systems, Advances and.Applications in Mathematical Sciences (AAMS), 2010

 

Application of Exp-function method to the (2 + 1 (- dimensional Boiti–Leon–Pempinelli equation,. Journal of Nature Science and Sustainable Technology, (2010)

 

new solitonary solutions for modified Equal-width wave equation Using exp-function method, International Journal of nonlinear Dynamics in Engineering and Sciences , 1(1) (2009) 109-114

 

Homotopy perturbation method for general form of porous medium equation, porous media, 12(11) (2009) 1121-1127

 


Extension of exp-function method for systems of two-dimensional Burgers equations, Computers and mathematics with applications, 58(11-12) (2009): 2103-2106

 

Exp-function method for solving coupled-KdV equations, International Journal of nonlinear Dynamics in Engineering and Sciences, 2009

 

Application of Exp-function method to the (2 + 1)-dimensional Calogero Bogoyavlanskii Schiff equation, Iranian journal of Optimization (IJO), 1(2009) 173-187

 

Application of Exp-function method to the (2 + 1)-dimensional dispersive long wave equation, Journal of Nature Science and Sustainable Technology, 5(1), 2009

 

Application of Exp-function method to Equal-width wave equation, Physica Scripta, 78(4) (2008) 045005

 

An Approximation to the Solution of Telegraph Equation by Variational Iteration Method, Numerical Methods for Partial Differential. 25(4) (2008) 797-801

 

Comparing Homotopy perturbation method and Adomian decomposition method, Numerical analysis and applied mathematics, AIP conference, (2008)

 

Numerical solution of reaction-diffusion Brusselator system by A.D.M., Journal of Nature Science and Sustainable Technology, 1(2) (2007) 263-270

 

An Approximation to the Solution of the Brusselator System by Adomian Decomposition Method and Comparing the Results with Runge-Kutta Method, Int.J.Contemp. Math. Sciences, 2(20) (2007) 983-989

 

An approximation to the solution of parabolic equation by Adomian decomposition method and comparing the result with Crank-Nicolson method, International Mathematical Forum J., 1(39) (2006) 1925-1933

 

 



[ ویرایش نشده است ]


نمونه سوال ریاضی 2



<




تماس با زینب آیاتی
zainab.ayati@guilan.ac.ir
  بازيابی کلمه عبور  |  ورود به سیستم